72.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

change of anastrozole brands side effects.

3 REPLIES 3
ellies
Member

Re: change of anastrozole brands side effects.

Hi Janey You wouldn't think it could make so much difference would you?I am feeling a lot better now ,thanks.Hope all is well with you .Love Ellies x
JaneyW
Member

Re: change of anastrozole brands side effects.

When I changed brands it took about a week to get back to where I'd been before. Funnily enough Teva is the only one I can take! Just shows how different we all are. Hope it all settles soon for you Ellies.
June_BCC
Member

Re: change of anastrozole brands side effects.

Hello Ellies

 

Whilst waiting for replies you might find it helpful to call our Helpline to talk things over.  They'll be able to offer practical information as well as emotional support.  The opening times are 9-5 on weekdays and 10-2 on Saturdays, the free phone number is 0808 800 6000.

 

Best wishes

June, moderator

ellies
Member

change of anastrozole brands side effects.

Hi Ladies,can anyone help me please with the change of Anastrozole brands,i have been taking the Accord brand  since June 10th this year,I had hip pain and stomach ache on the right side and some  nausea ,this settled down when i took the tablet just as i went to bed.Two weeks ago i was given the Teva brand ,i just took them  for a week all seemed ok ,then i had bad stomach cramps and then diarrhoea which has lasted for a week now . i spoke to my breastcare nurse and she told me to ask the chemist to change them for Accord which i did .I took the first Accord one last night ,i still have a bad stomach this morning ,Does anyone know how long it could take before the old Teva brand has left your system, Has anyone else had this problem ? I feel really low and tearful now and struggling .Help please ! Love Ellies x